Alert archive / Washington / Gale Warnings in 2016

Gale Warning 99, NWS Seattle, WA

November 24, 2016

NWS Seattle, WA issued this gale warning at Nov 24, 2016, 8:54 PM PST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 24, 2016, 8:54 PM PST (04:54 UTC)
Expired
Nov 25, 2016, 2:25 AM PST
In force
6 hr
Issued by
NWS Seattle, WA

The text

As transmitted.

239 
WHUS76 KSEW 250454
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
854 PM PST THU NOV 24 2016

PZZ132-251200-
/O.UPG.KSEW.SC.Y.0283.000000T0000Z-161125T1400Z/
/O.NEW.KSEW.GL.W.0099.161125T0454Z-161125T1100Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
854 PM PST THU NOV 24 2016

...GALE WARNING IN EFFECT UNTIL 3 AM PST FRIDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT UNTIL 3 AM PST FRIDAY. THE SMALL CRAFT ADVISORY
IS NO LONGER IN EFFECT. 

* WINDS...SOUTHEAST WIND 25 TO 35 KNOTS TONIGHT.

* WAVES/SEAS...WIND WAVES 4 TO 6 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE
AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT
MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO
THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ131-251200-
/O.NEW.KSEW.SC.Y.0284.161125T0454Z-161126T1100Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
854 PM PST THU NOV 24 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PST SATURDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PST SATURDAY. 

* WINDS AND WAVES...EAST WIND 15 TO 25 KNOTS BECOMING WEST. WIND
  WAVES 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ110-251200-
/O.CON.KSEW.RB.Y.0033.000000T0000Z-161126T1100Z/
GRAYS HARBOR BAR-
854 PM PST THU NOV 24 2016

...SMALL CRAFT ADVISORY IN EFFECT...

* COMBINED SEAS 15 FEET WITH BREAKERS. BAR CONDITIONS SEVERE.

* FIRST EBB...1 AM FRIDAY.

* SECOND EBB...145 PM FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR
ENTRANCES.

&&

$$

PZZ133-135-251200-
/O.CON.KSEW.SC.Y.0279.000000T0000Z-161125T1400Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
PUGET SOUND AND HOOD CANAL-
854 PM PST THU NOV 24 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST FRIDAY...

* WINDS...SOUTH TO SOUTHEAST WIND 20 TO 30 KNOTS.

* WAVES/SEAS...WIND WAVES 3 TO 5 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ134-251200-
/O.CON.KSEW.SC.Y.0282.000000T0000Z-161125T1400Z/
ADMIRALTY INLET-
854 PM PST THU NOV 24 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST FRIDAY...

* WINDS...SOUTHEAST WIND 20 TO 30 KNOTS.

* WAVES/SEAS...WIND WAVES 3 TO 5 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-251200-
/O.CON.KSEW.SC.Y.0281.000000T0000Z-161126T1100Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
854 PM PST THU NOV 24 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SATURDAY...

* WIND AND WAVES...EAST WIND 15 TO 25 KNOTS BECOMING WEST. WIND
  WAVES 2 TO 4 FEET. WEST SWELL 12 FEET AT 13 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ150-153-156-170-173-176-251200-
/O.CON.KSEW.SC.Y.0279.000000T0000Z-161126T1100Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
854 PM PST THU NOV 24 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SATURDAY...

* WINDS...EASTERLY 15 TO 25 KNOTS EXCEPT SOUTHEAST WIND 20 TO 30
  KNOTS IN THE SOUTH PART. WIND BECOMING WESTERLY 20 TO 30 KNOTS
  THIS EVENING WITH A FRONTAL PASSAGE. 

* WAVES/SEAS...WIND WAVES 3 TO 6 FEET. WEST SWELL 13 TO 15 FEET
  AT 13 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV
3 follow-up statements
282 
WHUS76 KSEW 250548
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
948 PM PST THU NOV 24 2016

PZZ133-251300-
/O.UPG.KSEW.SC.Y.0279.000000T0000Z-161125T1400Z/
/O.EXA.KSEW.GL.W.0099.000000T0000Z-161125T1100Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
948 PM PST THU NOV 24 2016

...GALE WARNING IN EFFECT UNTIL 3 AM PST FRIDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT UNTIL 3 AM PST FRIDAY. THE SMALL CRAFT ADVISORY
IS NO LONGER IN EFFECT. 

* WINDS...SOUTHEAST WIND 25 TO 35 KNOTS.

* WAVES/SEAS...WIND WAVES 4 TO 6 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE
AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT
MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO
THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ132-251100-
/O.CON.KSEW.GL.W.0099.000000T0000Z-161125T1100Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
948 PM PST THU NOV 24 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY...

* WINDS...SOUTHEAST WIND 25 TO 35 KNOTS TONIGHT.

* WAVES/SEAS...WIND WAVES 4 TO 6 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE
AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT
MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO
THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ110-251300-
/O.CON.KSEW.RB.Y.0033.000000T0000Z-161126T1100Z/
GRAYS HARBOR BAR-
948 PM PST THU NOV 24 2016

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 3 AM
PST SATURDAY...

* COMBINED SEAS 15 FEET WITH BREAKERS. BAR CONDITIONS SEVERE.

* FIRST EBB...1 AM FRIDAY.

* SECOND EBB...145 PM FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR
ENTRANCES.

&&

$$

PZZ134-251300-
/O.CON.KSEW.SC.Y.0282.000000T0000Z-161125T1400Z/
ADMIRALTY INLET-
948 PM PST THU NOV 24 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST FRIDAY...

* WINDS...SOUTHEAST WIND 20 TO 30 KNOTS.

* WAVES/SEAS...WIND WAVES 3 TO 5 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ135-251300-
/O.CON.KSEW.SC.Y.0279.000000T0000Z-161125T1400Z/
PUGET SOUND AND HOOD CANAL-
948 PM PST THU NOV 24 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST FRIDAY...

* WINDS...SOUTH TO SOUTHEAST WIND 20 TO 30 KNOTS.

* WAVES/SEAS...WIND WAVES 3 TO 5 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-251300-
/O.CON.KSEW.SC.Y.0281.000000T0000Z-161126T1100Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
948 PM PST THU NOV 24 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SATURDAY...

* WIND AND WAVES...EAST WIND 15 TO 25 KNOTS BECOMING WEST. WIND 
  WAVES 2 TO 4 FEET. WEST SWELL 12 FEET AT 13 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ131-251300-
/O.CON.KSEW.SC.Y.0284.000000T0000Z-161126T1100Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
948 PM PST THU NOV 24 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SATURDAY...

* WINDS AND WAVES...EAST WIND 15 TO 25 KNOTS BECOMING WEST. WIND 
  WAVES 2 TO 4 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ150-153-156-170-173-176-251300-
/O.CON.KSEW.SC.Y.0279.000000T0000Z-161126T1100Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
948 PM PST THU NOV 24 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SATURDAY...

* WINDS...EASTERLY 15 TO 25 KNOTS EXCEPT SOUTHEAST WIND 20 TO 30 
  KNOTS IN THE SOUTH PART. WIND BECOMING WESTERLY 20 TO 30 KNOTS 
  THIS EVENING WITH A FRONTAL PASSAGE. 

* WAVES/SEAS...WIND WAVES 3 TO 6 FEET. WEST SWELL 13 TO 15 FEET AT 
  13 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV
374 
WHUS76 KSEW 250623
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
1023 PM PST THU NOV 24 2016

PZZ134-251315-
/O.UPG.KSEW.SC.Y.0282.000000T0000Z-161125T1400Z/
/O.EXA.KSEW.GL.W.0099.000000T0000Z-161125T1100Z/
ADMIRALTY INLET-
1023 PM PST THU NOV 24 2016

...GALE WARNING IN EFFECT UNTIL 3 AM PST FRIDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT UNTIL 3 AM PST FRIDAY. THE SMALL CRAFT ADVISORY
IS NO LONGER IN EFFECT. 

* WINDS...SOUTHEAST WIND 25 TO 35 KNOTS.

* WAVES/SEAS...WIND WAVES 4 TO 6 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE
AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT
MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO
THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ135-251315-
/O.UPG.KSEW.SC.Y.0279.000000T0000Z-161125T1400Z/
/O.EXA.KSEW.GL.W.0099.000000T0000Z-161125T1100Z/
PUGET SOUND AND HOOD CANAL-
1023 PM PST THU NOV 24 2016

...GALE WARNING IN EFFECT UNTIL 3 AM PST FRIDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT UNTIL 3 AM PST FRIDAY. THE SMALL CRAFT ADVISORY
IS NO LONGER IN EFFECT. 

* WINDS...SOUTH 25 TO 35 KNOTS.

* WAVES/SEAS...WIND WAVES 3 TO 6 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE
AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT
MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO
THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ132-133-251100-
/O.CON.KSEW.GL.W.0099.000000T0000Z-161125T1100Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
1023 PM PST THU NOV 24 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY...

* WINDS...SOUTHEAST WIND 25 TO 35 KNOTS TONIGHT.

* WAVES/SEAS...WIND WAVES 4 TO 6 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE
AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT
MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO
THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ110-251315-
/O.CON.KSEW.RB.Y.0033.000000T0000Z-161126T1100Z/
GRAYS HARBOR BAR-
1023 PM PST THU NOV 24 2016

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 3 AM
PST SATURDAY...

* COMBINED SEAS 15 FEET WITH BREAKERS. BAR CONDITIONS SEVERE.

* FIRST EBB...1 AM FRIDAY.

* SECOND EBB...145 PM FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR
ENTRANCES.

&&

$$

PZZ130-251315-
/O.CON.KSEW.SC.Y.0281.000000T0000Z-161126T1100Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
1023 PM PST THU NOV 24 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SATURDAY...

* WIND AND WAVES...EAST WIND 15 TO 25 KNOTS BECOMING WEST. WIND 
  WAVES 2 TO 4 FEET. WEST SWELL 12 FEET AT 13 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ131-251315-
/O.CON.KSEW.SC.Y.0284.000000T0000Z-161126T1100Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
1023 PM PST THU NOV 24 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SATURDAY...

* WINDS AND WAVES...EAST WIND 15 TO 25 KNOTS BECOMING WEST. WIND 
  WAVES 2 TO 4 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ150-153-156-170-173-176-251315-
/O.CON.KSEW.SC.Y.0279.000000T0000Z-161126T1100Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
1023 PM PST THU NOV 24 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SATURDAY...

* WINDS...EASTERLY 15 TO 25 KNOTS EXCEPT SOUTHEAST WIND 20 TO 30 
  KNOTS IN THE SOUTH PART. WIND BECOMING WESTERLY 20 TO 30 KNOTS 
  THIS EVENING WITH A FRONTAL PASSAGE. 

* WAVES/SEAS...WIND WAVES 3 TO 6 FEET. WEST SWELL 13 TO 15 FEET AT 
  13 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV
964 
WHUS76 KSEW 251025
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
225 AM PST FRI NOV 25 2016

PZZ133-135-251300-
/O.CAN.KSEW.GL.W.0099.000000T0000Z-161125T1100Z/
/O.EXB.KSEW.SC.Y.0279.000000T0000Z-161125T1300Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
PUGET SOUND AND HOOD CANAL-
225 AM PST FRI NOV 25 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM PST EARLY THIS
MORNING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM PST EARLY THIS MORNING. 

* WINDS...SOUTH WIND 20 TO 30 KNOTS EARLY EASING TO 5 TO 15 KNOTS
  BY DAYBREAK. WIND WAVES 2 TO 4 FEET SUBSIDING TO 1 OR 2 FT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ132-134-251130-
/O.CAN.KSEW.GL.W.0099.000000T0000Z-161125T1100Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-ADMIRALTY INLET-
225 AM PST FRI NOV 25 2016

...GALE WARNING IS CANCELLED...

WINDS RAPIDLY SUBSIDED BEHIND THE FRONT AND LOW PRESSURE SYSTEM
THAT MOVED THROUGH THE AREA IN THE MIDDLE OF THE NIGHT.

$$

PZZ131-251130-
/O.CAN.KSEW.SC.Y.0284.000000T0000Z-161126T1100Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
225 AM PST FRI NOV 25 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

WESTERLY WINDS 15 TO 25 KNOTS EARLY THIS MORNING WILL SUBSIDE
QUICKLY AND TURN TO AN EAST WIND 10 TO 20 KNOTS THIS MORNING.

$$

PZZ110-251615-
/O.CON.KSEW.RB.Y.0033.000000T0000Z-161126T1100Z/
GRAYS HARBOR BAR-
225 AM PST FRI NOV 25 2016

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 3 AM
PST SATURDAY...

* COMBINED SEAS 15 FEET WITH BREAKERS. BAR CONDITIONS SEVERE.

* FIRST EBB...145 PM TODAY.

* SECOND EBB...200 AM SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR
ENTRANCES.

&&

$$

PZZ130-251615-
/O.CON.KSEW.SC.Y.0281.000000T0000Z-161126T1100Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
225 AM PST FRI NOV 25 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SATURDAY...

* WIND AND WAVES...SOUTHEAST WIND 15 TO 25 KNOTS. WIND WAVES 2 TO
  4 FEET. WEST SWELL 12 FEET AT 13 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ150-153-156-170-173-176-251615-
/O.CON.KSEW.SC.Y.0279.000000T0000Z-161126T1100Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
225 AM PST FRI NOV 25 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SATURDAY...

* WINDS...SOUTH WIND 15 TO 25 KNOTS. 

* WAVES/SEAS...WIND WAVES 2 TO 4 FEET. WEST SWELL 14 FEET AT 13
  SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this gale warning went out at Nov 24, 3:03 PM PST, 5 hours 51 minutes earlier.

Area forecast discussion, Nov 24, 3:03 PM PST, 5 hours 51 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
303 PM PST Thu Nov 24 2016

.SYNOPSIS...Rain and heavy mountain snow will continue across
Western Washington tonight. There will be a break in the weather
Friday, with an upper trough bringing more rain and mountain snow
Saturday. Another break in the weather is likely Sunday, with the
next front bringing more wet weather Sunday night and Monday.

&&

.SHORT TERM...Rain and heavy mountain snow continues tonight. A
second wave will swing up the coast tonight with more moisture
slamming into Western WA. We should see another 1-1.50" of liquid
over the mountains for more heavy snow. Snow levels are around
3000 ft. The Winter Storm Warning for the Olympics and west
slopes of the Cascades will continue as planned with new snowfall
totals up to 12". It's been a rain/snow mix at Snoqualmie but
could see an additional 3-6" of new snow there. We should see a
break late tonight/early Friday around 12z as this wave exits.

This second system will bring rising winds tonight between 9pm
and midnight...although winds seem like they will be sub-
advisory. South winds to 15 to 30 mph with local gusts to 40-45
mph seem reasonable, including the Puget Sound area.

Friday is looking less active as an upper level trough digs
offshore. We will still see a few showers across Western
Washington but heavy accumulations are not expected. The trough
will shift inland on Saturday for a return of cool, showery
conditions. Snow levels will remain low (2500-3000 feet) with a
few more inches of snow in the mountains.

Drier weather is forecast on Sunday as an upper level ridge nudges
inland. But a cool, north flow will cut temperatures down a few
degrees. An upper level short wave trough will clip through W WA
Sunday night for another batch of showers and mountain snow. 33

.LONG TERM...Showers will linger into Monday with NW flow
aloft...mainly impacting the Cascades. We may see another break as
we move into Tuesday as another ridge moves in. But the pattern
quickly turns wet and showery Tuesday night and Wednesday as a
trough kicks the ridge inland. High pressure may bring another
break in the weather toward the end of next week. 33

&&

.AVIATION...A stationary frontal system sits from the Cascades of
Whatcom County to around KHQM this afternoon. A wave developing
on the front well west of the central Oregon coast will move
rapidly northeast across the area tonight. Strong southwest flow
aloft. The air mass is moist and somewhat stable, and will remain
moist but become somewhat unstable Friday morning.

VFR conditions prevail late this afternoon with the exception of
the south coast and far south interior where rain is reducing
ceilings and visibilities to the MVFR category. Conditions will
deteriorate from the south to MVFR early this evening as the wave
of low pressure well southwest of the area approaches and rainfall
rates increase. Conditions will improve from the south Friday
morning as the air mass destabilizes somewhat and precipitation
tapers to showers. Albrecht

KSEA...The discussion above applies. Expect south to southeast wind
7 to 12 knots this evening to become south 12 to 18 knots with
gusts to 25 knots 08Z to 14Z. Winds will ease to south 6-9 kt Fri
morning. Winds at 5000 feet of SW 40 kt will become S 50-70 kt
04Z-08Z as the wave of low pres passes. Winds at 2500 ft will rise
to 50 kt as the wave of low pres passes. Albrecht

&&

.MARINE...A stationary front sits over the inland waters this
afternoon. A wave of low pressure moving northeast along the front
will pass through the waters tonight. Small craft advisories are
up for all waters except for the central portions of the Strait of
Juan de Fuca. The small craft advisories on the coast and at the
west entrance to the Strait of Juan de Fuca are for a combination
of wind and seas. Over the inland waters the small craft
advisories are for wind.

Weaker systems will affect the area Friday through the weekend.
The best chance of small craft advisory conditions will be over
the coastal waters and at the west entrance to the Strait of Juan
de Fuca. .

A vigorous frontal system will move through the area from the
northwest Sunday night. Seas will possibly build to 15 to 20 feet
behind this front as northwesterly winds increase to 30 knots from
the coastal waters to the waters off of Vancouver Island. Albrecht

&&

.HYDROLOGY...Rains from a front moving through the area pushed the
Skokomish river above flood stage. The river will likely crest
tonight and slowly recede Friday, remaining above flood stage
until early Saturday morning.

Elsewhere, flooding is not expected during the next 7 days.

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...Winter Storm Warning until 4 AM PST Friday for Cascades of
     Pierce and Lewis Counties-Cascades of Snohomish and King
     Counties-Cascades of Whatcom and Skagit Counties-Olympics.

PZ...Small Craft Advisory for rough bar until 3 AM PST Saturday for
     Grays Harbor Bar.

     Small Craft Advisory until 3 AM PST Saturday for Coastal Waters
     From Cape Flattery To James Island 10 To 60 Nm-Coastal
     Waters From Cape Flattery To James Island Out 10 Nm-Coastal
     Waters From James Island To Point Grenville 10 To 60 Nm-
     Coastal Waters From James Island To Point Grenville Out 10
     Nm-Coastal Waters From Point Grenville To Cape Shoalwater
     10 To 60 Nm-Coastal Waters From Point Grenville To Cape
     Shoalwater Out 10 Nm-West Entrance U.S. Waters Strait Of
     Juan De Fuca.

     Small Craft Advisory until 6 AM PST Friday for Admiralty Inlet-
     Northern Inland Waters Including The San Juan Islands-Puget
     Sound and Hood Canal.

     Small Craft Advisory until 6 AM PST Friday for East Entrance
     U.S. Waters Strait Of Juan De Fuca.

&&

www.weather.gov/seattle

You can see an illustrated version of this discussion at
www.weather.gov/seattle/gafd/latest_webafd.html

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 24, 8:54 PM PSTSmall Craft AdvisorySEW6 hr
Nov 24, 10:12 PM PSTWind AdvisorySEWSan Juan6 hr
Nov 25, 6:19 AM PSTRiver Flood WarningSEWThurston24 hr
Nov 25, 7:30 AM PSTFlood WatchSEWGrays Harbor, Lewis, Thurston30 hr
Nov 25, 9:29 AM PSTWinter Storm WarningSEW27 hr
Nov 25, 9:29 AM PSTWinter Weather AdvisorySEW27 hr
Nov 25, 12:02 PM PSTRiver Flood WarningSEWThurston43 hr

Nearby

Gale Warnings in Washington, 2016Every gale warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.